MathSciNet Relay Station
MathSciNet bibliographic data
MR1646321 (2000j:16052) 16U60 (16R20 20H25)
Akbari, S.; Mahdavi-Hezavehi, M. Normal subgroups of ${\rm GL}\sb n(D)$ are not finitely generated. Proc. Amer. Math. Soc. 128 (2000), no. 6, 1627–1632.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement